Mathematical analysis of energy efficiency optimality in multi-user OFDM systems

Chien, Su Fong, Ting, T. O., Yang, Xin-She ORCID: https://orcid.org/0000-0001-8231-5556 and Takahashi, Kenzo (2014) Mathematical analysis of energy efficiency optimality in multi-user OFDM systems. Wireless Communications and Mobile Computing, 16 (3). pp. 252-263. ISSN 1530-8669 (doi:10.1002/wcm.2516)

Full text is not in this repository.

Abstract

The strong need and global interests for green communications necessitate the maximum reduction of energy consumption. Hence, one of the major challenges is to optimize the resource allocation and to improve the energy efficiency in an orthogonal frequency division multiple access system. In this paper, we analyze the energy-efficient resource allocation problem mathematically. Our analytical results show that the optimal resource allocation can be achieved by primarily assigning the user with either the best channel gain or the least optimal power. Furthermore, our detailed case studies show that such analytical results are consistent with the best result obtained from the exhaustive search method. This means that the proposed approach can provide quick and better resource allocation. It can be expected that real-time in situ optimal resource allocation can be achieved by extending the current methodology.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 19278
Useful Links:
Depositing User: Xin-She Yang
Date Deposited: 14 Apr 2016 10:09
Last Modified: 10 Jun 2019 13:07
URI: https://eprints.mdx.ac.uk/id/eprint/19278

Actions (login required)

Edit Item Edit Item